# SDR REXA2024102801050

- Difficulty date: February 7, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 22,511 hours, 16,958 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670342699
- Condition: Deformed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AND R/H RBL 9 FLOOR BEAM ANGLES COMMON TO FS 280 CROSSBEAM HAVE ELONGATED HOLES. LOCATED AND DRILLED NEW SERVICEABLE L/H AND R/H BL 9 FLOOR BEAM ANGLES COMMON TO FS 280 CROSSBEAM .P/N CC670-34269-9 AND CC670-34269-8 IAW CRJ 900 SRM 51-40-11-001-001-A01. INSTALLED L/H AND R/H BL 9 NEW SERVICEABLE FLOOR BEAM ANGLES COMMON TO FS 280 CROSSBEAM IAW CRJ 900 SRM 51-42-21-001-001-A01.
